# SDR IPXA2025072362233

- Difficulty date: July 4, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 69,296 hours, 22,998 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPLY FAN JOINT SLEEVE WORN OUT.  I.A.W AMM 21-58-06-004-283 REV.145 AND AMM 21-58-06-404-284 REV.145 REPLACED THE SLEEVE.
